Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have spots on vagina and throat, muscle pain, no fever, swollen lymph node, have ovarian cyst

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Hi, here is my history, i would like to know if the symptoms are XXXXXXX : I started to bleed between my periods and had a bladder infection, my doctor gave me Zinnat 500g morning and night for 5 days. The 4th day, i started to have spots on my vagina and in my throat (left side only) as well as muscle pain sensation with no fever. Now I have a swollen lymph node on the left side of my neck and i couldnt sleep last night due to the pain. In the meantime, i have been diagnosed with Ovarian Cyst on the left side as well (5 cms).
The spots (2) on the left side of my vagina disappeared but the one in my throat is still there.
Posted Thu, 23 Aug 2012 in HIV and AIDS
Answered by Dr. Rohit Batra 4 hours later
Dear Patient,
Thanks for your query.
The spots on your vagina and throat can be due to infection , PCOD or a reaction to medicine.
If the lesions on your vagina have faded away then the chances of the lesions in throat being something major are remote and they too should fade away.
I would be in a better position to answer if you could please send in a couple of photographs .


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor